STONA COLD TABLETS

  • Effective in relieving fever, headaches and muscular aches due to colds.
  • Easy-to-take small tablets. Suitable for children from age 6.

Active Ingredients: (per tablet): Acetaminophen 100mg, Anhydrous Caffeine 16.7mg

Indications: For the relief of headache, minor muscular aches & pains and fever due to cold or flu.

Dosage: Adults (12 years old and older: 3 tablets at a time, 3 times daily within 30 minutes after each meal. Do not take more than 9 tablets within 24 hours; Children 7-14 years: 2 tablets at a time, 3 times daily within 30 minutes after each meal. Do not take more than 6 tablets within 24 hours. Children under 6 years of age: use only as directed by physician.